# SDR DALA2016122710235

- Difficulty date: December 29, 2015
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 59,315 hours, 21,967 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN REPAIR ACCOMPLISHED AT FS 1610, S-20R PER ER/A 542598-14. ACCOMPLISHED REPAIR ON FUSELAGE SKIN AR FS1610 STR 20R IAW ER/A 542598-14.
